# SDR DALA2024042604728

- Difficulty date: April 26, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 44,579 hours, 31,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON PAN, BTW BEAMS 3/4 AND AFT SIDE AT AFT CARGO DOOR (C2). SUMMARY OF NRC 00348: AFT INNER PAN ON BEAM #3 AND BEAM #4 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 617066-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 617066-14 REV 2. ASSOCIATED ER/A 14-617066 ADDED FOR AC 9559. (LP #0312288)
